Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have few reddie purple spots in my leg, please suggest remedy for it

I am 22 years old, im a mother, I am 17st and i am 5ft4.. For the past 3 years i have been getting huge spots, (the size of a milk bottle lid) they are on the top (inside) of my legs.. i went to a doctor and she told me to squeeze them and told me to keep them clean.. these spots are too painful to squeeze and pop, so i manage to pierce them and squeeze them that way.. all i get out of these spots are a huge amounts of blood but i dont get any puss out of these spots... what are they and are they anything to worry about ?
Asked On : Sat, 13 Feb 2010
Answers:  1 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

yes,after all blood is oozing out of it! Get yourself a good dermatologist opinion. In the meantime keep it clean as told by your doc and avoid irritants , wearing loose clothing over it will also help. one of my relative had purple spots on thighs which also used to bleed and v painful. he was diagnosed with boils/inflammed sweat glands.

Answered: Sat, 13 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor